# SDR UPS99829410

- Difficulty date: April 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY EXIT LIGHT TEST FOUND LIGHTS VERY DIM.  REMOVED AND REPLACED BATT PACK.  SYSTEM OPS CHECK GOOD PER MM 35-52-0.
